Announcement

Collapse
No announcement yet.

Feeling nauseous every day since having PEG

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    #16
    Hi all thank you for all very much for your replies. Really helpful. Sorry it’s taken me a while to respond. I’ve been sick so not been online.

    Comment


      #17
      scramblesuit this may have been covered but always good to know what the bowels are doing. Constipation can cause nausea, so your sis may need some laxatives like coloxyl&senna or movicol to help get things moving along. Sometimes a fibre containing feed can help get things going too.

      Comment


        #18
        Hi Scramblesuit.

        I’m late replying but wanted to share my thoughts… my husband had a RIG fitted over a month ago. Since then he feels nauseous whenever anything (water, food, feed etc) goes into his stomach. It makes no difference whether it goes via his RIG or orally. The only way we’ve found to deal with it is for him to take 1 metaclopramide tablets 3x per day.

        it’s really difficult as he feels so ill that he’s not wanting much food so is losing more weight. However the tablets help a lot so he is still getting nutrition.

        I hope your sister has found a better solution but if not, metoclopramide might help.

        Comment


          #19
          danikacarty thank you for your reply, she hasn't had much issues with regards to constipation.

          Comment


            #20
            Originally posted by Cookse View Post
            Hi Scramblesuit.

            I’m late replying but wanted to share my thoughts… my husband had a RIG fitted over a month ago. Since then he feels nauseous whenever anything (water, food, feed etc) goes into his stomach. It makes no difference whether it goes via his RIG or orally. The only way we’ve found to deal with it is for him to take 1 metaclopramide tablets 3x per day.

            it’s really difficult as he feels so ill that he’s not wanting much food so is losing more weight. However the tablets help a lot so he is still getting nutrition.

            I hope your sister has found a better solution but if not, metoclopramide might help.
            Hi, it's so awful for your husband to feel like that every day. I wish they could find better options. I hope he starts to feel less nauseous soon. Thank you for information about the metaclopramide tablets.

            Comment

            Working...
            X